# SDR FDEA202101130080

- Difficulty date: January 13, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1761 TO STATION 1801 X = -   27.5 FOUND CORROSION .  CABIN - MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 1761 TO STATION 1801 X = -   27.5 CORROSION FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE   101 ALLOWABLE DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1711 TO STATION 1811 , X = - 27.5 AS PER SRM 53-00-52-2R   FIGURE 201 REPAIR 1 . REFER TO SNRM N01042 FOR WORK DETAILS . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
